Results 1 to 4 of 4
Like Tree3Likes
  • 1 Post By Anonymous
  • 2 Post By GoodMojo
Tapered down to 50mg Codeine/ Advice Appreciated
  1. #1
    beefree is offline New Member
    Join Date
    Feb 2018
    Posts
    2

    Question Tapered down to 50mg Codeine/ Advice Appreciated

    Hello

    Without writing down my whole codeine story for you, I would like to tell anyone who would like to listen, that I have managed to taper down to 50mg codeine a day. That is I am taking 9.46mg Codeine 4-5x a day, with the help of my doctor. It has taken me about 2 weeks, but I am not sure what I should do from here. I am going to see my doctor tomorrow to update them, and ask their advice. Has anyone else done a taper down to this amount before, or achieved even better, I have x4 Tablets left, and I almost feel like I could probably not take them anymore, but I am worried about stopping all use, and having heavy withdrawals and depression as is common with withdrawals. If anyone has advice, I would much appreciate it If my codeine withdrawal is successful I would love to share my story with anyone.

    Thank you Kindly,
    xx

  2. #2
    Anonymous Guest

    Default

    Hi BeeFree! If you are comfortable continuing your taper, it might minimize withdrawals when you do quit. I have both tapered down and stopped, as well as quitting cold turkey, albeit from Fentanyl and Oxycodone, not Codeine. While the final withdrawals were minimal with tapering, I went through about two days of discomfort with every weekly dose reduction over three months. Cold turkey, on the other hand, was four really rough days, with about a 15 day overall “funk and exhaustion”.

    Overall, I’d say there is some discomfort that will likely happen, but don’t fear it. Some people go through almost no withdrawals. Some things I found were very helpful were using the Thomas Recipe, Lyrica/Gabapentin, and medical marijuana (for insomnia). I avoided benzodiazepines, but some people find them useful. Clonidine also helped, but I felt so brain dead and fatigued I only tried it once.

    Again, don’t fear it too much. My mental attitude was “I’m getting better”, just envisioning the withdrawals as the drugs leaving me, and my body starting to balance things out again.

    Hope this helps a bit!
    beefree likes this.

  3. #3
    beefree is offline New Member
    Join Date
    Feb 2018
    Posts
    2

    Post reply

    Thank you Major Mojo for your Reply!

    I have had 0 Codeine today, and the sky looked so much bluer than usual. It almost felt surreal not to have taken any.

    The side effects that I have experience so far have been, a cold chill running from my shoulders to the centre of my spine, sweats (which I tried to exercise, so I could try and sweat the rest of the codeine out of my system), regular bathroom trips (apologies if this is TMI), a sore Jaw (mostly the muscles when I am trying to chew), and I am about to try and sleep.

    As much as I would love to use the Medical Marijuana (that would be an absolute dream), my doctor said I only needed to take Nuromol from now on (combination of Paracetamol and Ibuprofen). I also have a Mouth Spray, which I don't know how effective that will be. And I didn't want to take any Loperamide, in the effort to try and flush out my system. I was thinking of going to the Health Spa, for a treatment that may help with the 'Bathroom Trips' (again apologies for the TMI). I actually cannot believe I am PK free. I cannot believe it. It is still so surreal, but I guess I need to make sure I keep it up.

    Again, thank you for your reply, and congratulations on being free! I hope to balance as well!

  4. #4
    GoodMojo is offline New Member
    Join Date
    Feb 2018
    Posts
    10

    Default

    Hi BeeFree! I’m glad you were able to appreciate the sky. I remember how bright everything was when I emerged from my bedridden withdrawals. I had to squint and shield my eyes with my hand. Yeah, surreal is a good description!

    I hung out in a sauna in the days after my withdrawal, not so much to sweat, but because it pretty much eliminated everything but the bathroom breaks. I guess it’s similar to taking a hot shower, which helped me while I was in acute withdrawals.

    I found that black tea and anything with a lot of cheese helped regulate the bathroom breaks. Maybe you could try that?

    Sleep took a while to stabilize. At first I was awake 24/7, and it made me pretty crazy. I slept on the 4th day of withdrawals about 5 hours, then it became a fitful hour or two a night for a week or two, with a few 6 hour naps in there. It then shifted to 4 hour naps pretty regularly, and after a month, I was averaging 6-7 hours a night. Be patient and kind to yourself. I finally accepted my insomnia during my acute withdrawals, and started listening to meditation music on my iPhone, feeling the feelings and just letting them wash through me. It helped!

    Regards!
    Mojo

    (I deleted my MajorMojo account and set up GoodMojo. I’m the same person tho)
    Last edited by Anonymous; 02-17-2018 at 06:36 PM.
    beefree and Beefaroni7272 like this.

Similar Threads

  1. Any advice appreciated
    By iwantmyoldselfback in forum Prescription Drug Addiction
    Replies: 3
    Last Post: 04-19-2017, 12:10 PM
  2. Sertraline 50mg advice
    By Ds5923 in forum General
    Replies: 1
    Last Post: 01-14-2017, 11:32 AM
  3. Any advice appreciated!
    By Nluvwithanaddict in forum Prescription Drug Addiction
    Replies: 3
    Last Post: 01-27-2016, 03:55 PM
  4. Advice appreciated
    By Lisajarvis in forum Suboxone Treatment
    Replies: 1
    Last Post: 01-05-2016, 02:36 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22